# SDR O9IA20241015530LM

- Difficulty date: October 14, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N530LM
- Make and model: Beech B200
- Aircraft serial: BB1678
- Aircraft time: 11,835 hours, 11,074 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pressure Switch
- Condition: Faulted
- Location: Feathering Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FROM PILOTS REPORT THRU PRISM SMS: IN CRUISE AT 28,000 FT LEFT HAND ENGINE SEEMED TO WANT TO GO INTO FEATHER.  HAPPENED TWO TIMES.  DID A PRECAUTIONARY LANDING IN GALENA.    SUSPECTED THE LOW PRESSURE SWITCH FOR AUTOFEATHER AFTER DEBREIF WITH THE PILOT.  STATED THE ENGINE HAD A SLIGHT SURGE, BUT AUTOFEATHER WAS ENGAGING.  THIS HAPPENED BRIEFLY TWICE IN FLIGHT AND DID NOT REPEAT THE REMAINDER OF THE FLIGHT THRU LANDING AT GALENA.  SWITCH PN 50-389121-25, SN 2446 WAS REPLACED WITH A SERVICEABLE UNIT, SN 2390.  GROUND RUNS WERE SATISFACTORY AND CHECK FLIGHT WAS PERFORMED.  NO ISSUES ON THE 1.2HR FLIGHT BACK TO ANC.  AIRCRAFT WAS RETURNED TO SERVICE.
